# SDR BSYA2009011

- Difficulty date: February 5, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N33WC
- Make and model: Beech 58
- Aircraft serial: TH170
- Aircraft time: 12,758 hours
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Broken
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS EN ROUTE FROM TEB TO BOS, DIVERTED TO BDL DUE TO CYLINDER HEAD WAS AT RED LINE.  MAINTENANCE FOUND BROKEN WIRE.  REPAIRED WIRE, OPS CHECKS GOOD.
